MAUDE Adverse Event Report: STRYKER SPINE-US ES2 INTEGRATED BLADE SCREW SIZE S 7.5X40MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US ES2 INTEGRATED BLADE SCREW SIZE S 7.5X40MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 482802740
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that one of the blades broke when inserting pedicle based retractor screw pin, during surgery.The short blade screw was replaced with a new one.There are no reports of adverse health consequences.
 
Additional Manufacturer Narrative
Method: device history review, complaint history review, risk assessment.Result: the customer reported event was confirmed via correspondence.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The product was not returned as it was discarded by the customer.Conclusion: since the product was not returned, root cause of the reported event could not be determined conclusively.Based on the risk file, potential root cause of the screw fracture may be application of too much torsional force while insertion of the screw pin.
 
Event or Problem Description

Brand Name
ES2 INTEGRATED BLADE SCREW SIZE S 7.5X40MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7298016
Report Number0009617544-2018-00055
Device Sequence Number16514911
Product Code NKB
UDI-Device Identifier07613327002003
UDI-Public(01)07613327002003
Combination Product (Y/N)N
PMA/510(K) Number
K122845
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number482802740
Device Catalogue Number482802740
Device Lot Number169871
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/30/2018
Supplement Date Received by Manufacturer05/29/2018
Initial Report FDA Received Date02/26/2018
Supplement Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR